# SDR CA121203015

- Difficulty date: December 3, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 172P
- Engine: Lyc O320D2J
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 8000075
- Condition: Leaking
- Location: Engine Oil
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) 2 PLATES FOUND TO BE LEAKING.
